Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 39, NWS Norman, OK

May 19, 20156 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at May 19, 2015, 6:09 PM CDT for 6 counties in Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2015, 6:09 PM CDT (23:09 UTC)
Expired
May 19, 2015, 9:15 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Carter County, OK, Garvin County, OK, Jefferson County, OK, Love County, OK, Murray County, OK, Stephens County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 152 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 8:50 PM CDTFLASH FLOOD2 S Ringling, OKPARTS OF HIGHWAY 89 UNDERWATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 161 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1766 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1766 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

576 
WGUS54 KOUN 192309
FFWOUN
OKC019-049-067-085-099-137-200215-
/O.NEW.KOUN.FF.W.0039.150519T2309Z-150520T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
609 PM CDT TUE MAY 19 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LOVE COUNTY IN SOUTHERN OKLAHOMA...
  NORTHEASTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  MURRAY COUNTY IN SOUTHERN OKLAHOMA...
  CARTER COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHWESTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
  EASTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 915 PM CDT
    
* AT 608 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN NEAR VELMA TO RYAN. ONE TO TWO AND HALF INCHES OF RAIN 
  ARE POSSIBLE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ARDMORE...SULPHUR...DAVIS...MARIETTA...LONE GROVE...HEALDTON...
  WILSON...DICKSON...RINGLING...SPRINGER...ELMORE CITY...VELMA...
  THACKERVILLE...KATIE...DOUGHERTY...FOSTER...GENE AUTRY...TATUMS...
  RATLIFF CITY AND LEON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3380 9721 3385 9717 3392 9721 3386 9726
      3389 9731 3385 9733 3388 9733 3383 9736
      3385 9746 3389 9745 3392 9749 3390 9759
      3395 9759 3399 9766 3464 9767 3459 9687
      3385 9702 3385 9709 3382 9705 3378 9709

$$

MAXWELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 19, 4:44 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, May 19, 4:44 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
444 PM CDT TUE MAY 19 2015

.DISCUSSION...
EXISTING CONVECTION WILL LIKELY CONTINUE THROUGH THE
EVENING...THEN MERGE INTO A SINGLE CONVECTIVE SYSTEM TOWARD
MIDNIGHT AS A COLD FRONT MOVES INTO OKLAHOMA. THE FRONT WILL
ADVANCE SOUTHEAST OVERNIGHT...TAKING THE STORMS WITH
IT...TEMPORARILY.

IN ADDITION TO THE SEVERE WEATHER POTENTIAL...HEAVY RAIN HAS
CAUSED...AND WILL CONTINUE TO CAUSE...AREAS OF FLOODING. VERY
HEAVY RAINFALL RATES WILL CONTINUE TO CAUSE FLOODING OF STREETS
AND HIGHWAYS IN URBANIZED AREAS UNTIL EARLY TOMORROW MORNING. WE
HAVE EXPANDED OUR FLOOD WATCH TO INCLUDE ALL OF OUR SOUTH-CENTRAL
AND SOUTHEAST OKLAHOMA COUNTIES.

RAIN/THUNDERSTORM CHANCES WILL CONTINUE...ALTHOUGH MAINLY OVER OUR
SOUTHERN COUNTIES...THROUGH THURSDAY...AS THE FRONT AND LOW-LEVEL
MOISTURE REMAIN IN/NEAR OUR FORECAST AREA.

ANOTHER UPPER-LEVEL WAVE WILL APPROACH FRIDAY AND THIS WEEKEND.
UNLIKE THE LAST TWO WEEKENDS...THIS SYSTEM DOES NOT HAVE THE
CLASSIC SEVERE-WEATHER LOOK TO IT. IT LOOKS LESS ORGANIZED.
NEVERTHELESS...IF WE DO NOT HAVE WIDESPREAD RAIN ON FRIDAY AND
SATURDAY...SEVERE WEATHER WILL BE A DEFINITE POSSIBILITY.

DRIER AIR IS FORECAST TO ARRIVE EARLY NEXT WEEK...ALONG WITH
SHORTWAVE RIDGING ALOFT. THIS MAY BRING US A FEW DAYS OF DRY
WEATHER...BUT THAT IS CERTAINLY NOT GUARANTEED.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  62  68  53  66 /  90  40  20  10
HOBART OK         61  67  52  66 /  80  20  20  20
WICHITA FALLS TX  66  76  57  69 /  70  40  50  30
GAGE OK           52  62  47  64 /  60  10  10  10
PONCA CITY OK     58  66  50  66 /  90  30  10  10
DURANT OK         68  80  59  71 /  70  50  50  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ008-013-019-020-025-
     026-028>030-040.

     FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ007-012-016>018-
     022>024-027-034>039-044-045.

     FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ005-006-009>011-
     014-015-021-033.

     FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ031-032-041>043-
     046>048-050>052.

TX...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ085-086-089-090.

     FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ083-084-087-088.

&&

17/23
Hazardous weather outlook, May 19, 3:53 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
353 PM CDT TUE MAY 19 2015

OKZ004>048-050>052-TXZ083>090-202100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
353 PM CDT TUE MAY 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE SOUTHERN
HALF OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS FOR REST OF
THIS AFTERNOON AND EVENING.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY SOUTH OF INTERSTATE 40.
WICHITA FALLS...LAWTON...ALTUS...ARDMORE...ADA....DURANT...
VERNON AND SEYMOUR TEXAS ARE IN THE SLIGHT RISK AREA.

TIMING...
BEFORE 10 PM THIS EVENING IN THE SLIGHT RISK AREA.

MAIN IMPACTS...
FLOODING RAINFALL...
HAIL UP TO THE SIZE OF GOLFBALLS...
DAMAGING WIND GUSTS 60 TO 70 MPH...
A FEW TORNADOES...

DISCUSSION...
THE SETUP FOR SEVERE STORMS REMAINS UNCERTAIN THROUGH TONIGHT.

SOME SEVERE STORMS WILL LIKELY AFFECT THE SLIGHT RISK AREA
THROUGH THIS EVENING. ISOLATED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT. MOST STORMS
WILL BE BELOW SEVERE LIMITS.

A FEW SUPERCELLS WILL OCCUR OVER WESTERN NORTH TEXAS AND SOUTHERN
OKLAHOMA NEAR AND SOUTH OF A WARM FRONT THROUGH THIS EVENING
DUE TO STRONG SHEAR AND SOME INSTABILITY. THESE SUPERCELLS ARE
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...AS WELL AS
TORNADOES DUE TO INCREASING LOW LEVEL SHEAR.

CLUSTERS OR LINES OF STORMS MAY FORM BY THIS EVENING ACROSS THE
SLIGHT RISK AREA WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN
HAZARDS. ALTHOUGH STORMS MAY CONTINUE BEYOND 10 PM THIS
EVENING...THE SEVERE POTENTIAL IS EXPECTED TO DECREASE...THOUGH
SOME STRONG STORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY
RAINFALL MAY CONTINUE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE SLIGHT RISK SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THROUGH TONIGHT.

.FLOODING...
FLASH FLOODING WILL OCCUR DUE TO ROUNDS OF HEAVY RAINFALL. A FEW
INCHES OF RAINFALL MAY OCCUR TONIGHT.

SOME RIVERS AND STREAMS WILL REMAIN IN FLOOD...ESPECIALLY ACROSS
SOUTHERN OKLAHOMA AND NORTHERN TEXAS THROUGH TONIGHT. DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
A COLD FRONT WILL PUSH ACROSS OKLAHOMA AND NORTH TEXAS ON
WEDNESDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE NEAR
THE FRONT ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.

STORM CHANCES CONTINUE THURSDAY THROUGH EARLY NEXT WEEK...WITH
THE HIGHEST CHANCES FRIDAY THROUGH SUNDAY. SEVERE STORMS APPEAR
POSSIBLE EACH DAY.

.FLOODING...
SOME RIVERS WILL REMAIN IN OR NEAR FLOOD INTO NEXT WEEKEND. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ADDITIONAL RAINS
THROUGH THE WEEK AND WEEKEND WILL EXACERBATE THE FLOODING
PROBLEMS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Local storm report, May 19, 5:04 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             CHARLIE                 34.10N 98.32W
05/19/2015  E1.25 INCH       CLAY               TX   EMERGENCY MNGR

&&

JPIKE
Local storm report, May 19, 5:31 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
531 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             CORUM                   34.36N 98.10W
05/19/2015  E1.00 INCH       STEPHENS           OK   AMATEUR RADIO

&&

JPIKE
Local storm report, May 19, 5:33 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
533 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     FLASH FLOOD      ANADARKO                35.08N 98.24W
05/19/2015                   CADDO              OK   AMATEUR RADIO

            US HWY 62 UNDER WATER ON THE EAST SIDE OF ANADARKO

&&

JPIKE
Special weather statement, May 19, 5:36 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
536 PM CDT TUE MAY 19 2015

OKZ023>025-027>029-192315-
OKLAHOMA OK-CANADIAN OK-GRADY OK-CADDO OK-MCCLAIN OK-CLEVELAND OK-
536 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKLAHOMA...
SOUTHEASTERN CANADIAN...NORTHERN GRADY...EASTERN CADDO...NORTHWESTERN
MCCLAIN AND NORTHERN CLEVELAND COUNTIES UNTIL 615 PM CDT...

AT 535 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POCASSET...
MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OKLAHOMA CITY...NORMAN...MOORE...CHICKASHA...
NEWCASTLE...BLANCHARD...YUKON...BETHANY...MUSTANG...WARR ACRES...
NOBLE...TUTTLE...GOLDSBY...MINCO...VALLEY BROOK...COLE...AMBER...
BRIDGE CREEK...POCASSET AND MIDDLEBERG.

LAT...LON 3504 9802 3517 9813 3558 9763 3513 9725
TIME...MOT...LOC 2235Z 242DEG 29KT 3522 9791

MAD
Local storm report, May 19, 5:41 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
541 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             6 WSW DUNCAN            34.47N 98.05W
05/19/2015  E1.00 INCH       STEPHENS           OK   AMATEUR RADIO

&&

JPIKE
Local storm report, May 19, 5:51 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
551 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             EMPIRE CITY             34.42N 98.04W
05/19/2015  E1.75 INCH       STEPHENS           OK   AMATEUR RADIO

0535 PM     HAIL             EMPIRE CITY             34.42N 98.04W
05/19/2015  E1.75 INCH       STEPHENS           OK   AMATEUR RADIO

0535 PM     HAIL             EMPIRE CITY             34.42N 98.04W
05/19/2015  E1.75 INCH       STEPHENS           OK   AMATEUR RADIO

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 8:29 AM CDTRiver Flood WarningOUNPottawatomie, Seminole3 days
May 19, 8:41 AM CDTRiver Flood WarningOUNCotton, Jefferson, Tillman12 days
May 19, 8:41 AM CDTRiver Flood WarningOUNJefferson, Love12 days
May 19, 8:43 AM CDTRiver Flood WarningOUNComanche, Cotton12 days
May 19, 8:43 AM CDTRiver Flood WarningOUNCotton9 days
May 19, 10:44 AM CDTAreal Flood AdvisoryOUNComanche, Jackson, Kiowa, Tillman, Washita3 hr
May 19, 11:28 AM CDTSpecial Weather StatementOUNCaddo47 min
May 19, 12:19 PM CDTSpecial Weather StatementOUNCaddo, Grady41 min
May 19, 1:00 PM CDTSpecial Weather StatementOUNCanadian, Grady45 min
May 19, 1:15 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma3 hr
May 19, 1:26 PM CDTSevere Thunderstorm WarningOUNGrady, McClain49 min
May 19, 1:35 PM CDTSpecial Weather StatementOUNBeckham, Greer55 min
May 19, 1:41 PM CDTSpecial Weather StatementOUNMcClain34 min
May 19, 1:47 PM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma14 hr
May 19, 1:54 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon66 min
May 19, 2:07 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain38 min
May 19, 2:08 PM CDTRiver Flood WarningOUNCarter, Johnston, Murray41 hr
May 19, 2:09 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain, Oklahoma32 min
May 19, 2:13 PM CDTRiver Flood WarningOUNJackson, Kiowa, Tillman8 days
May 19, 2:25 PM CDTSpecial Weather StatementOUNMurray50 min
May 19, 2:42 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie48 min
May 19, 2:45 PM CDTAreal Flood AdvisoryOUNBeckham, Greer, Kiowa, Washita3 hr
May 19, 2:47 PM CDTRiver Flood WarningOUNBryan3 days
May 19, 2:50 PM CDTSpecial Weather StatementOUNGreer, Washita40 min
May 19, 2:52 PM CDTTornado Warning Tornado observedOUNCleveland, McClain, Pottawatomie38 min
May 19, 3:00 PM CDTSpecial Weather StatementOUNTillman45 min
May 19, 3:07 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita38 min
May 19, 3:22 PM CDTSpecial Weather StatementOUNPottawatomie53 min
May 19, 3:29 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman46 min
May 19, 3:30 PM CDTFlash Flood WarningOUNCaddo, Canadian, Comanche, Custer, Jackson, Kiowa and 2 more3 hr
May 19, 3:30 PM CDTTornado Warning Tornado observedOUNCleveland, McClain27 min
May 19, 3:33 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Stephens, Tillman3 hr
May 19, 3:33 PM CDTTornado Warning Tornado observedOUNCotton, Tillman27 min
May 19, 3:47 PM CDTSpecial Weather StatementOUNKiowa43 min
May 19, 3:50 PM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole4 hr
May 19, 3:52 PM CDTTornado WarningOUNCleveland, Pottawatomie38 min
May 19, 3:55 PM CDTTornado Warning Tornado observedOUNComanche, Cotton, Tillman50 min
May 19, 4:21 PM CDTSpecial Weather StatementOUNComanche24 min
May 19, 4:27 PM CDTSpecial Weather StatementOUNPottawatomie33 min
May 19, 4:31 PM CDTSevere Thunderstorm WarningOUNCotton44 min
May 19, 4:32 PM CDTSpecial Weather StatementOUNCaddo43 min
May 19, 4:36 PM CDTTornado WarningOUNComanche, Cotton39 min
May 19, 4:40 PM CDTFlash Flood WarningOUNComanche, Cotton, Jefferson, Stephens, Tillman4 hr
May 19, 4:42 PM CDTAreal Flood AdvisoryOUNCotton, Tillman3 hr
May 19, 4:48 PM CDTTornado WarningOUNCotton27 min
May 19, 5:10 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson50 min
May 19, 5:13 PM CDTTornado WarningOUNCotton, Jefferson, Stephens44 min
May 19, 5:36 PM CDTSpecial Weather StatementOUNCleveland39 min
May 19, 5:42 PM CDTAreal Flood AdvisoryOUNJefferson3 hr
May 19, 5:49 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens41 min
May 19, 5:52 PM CDTSevere Thunderstorm WarningOUNJefferson38 min
May 19, 6:13 PM CDTSpecial Weather StatementOUNCleveland47 min
May 19, 6:15 PM CDTFlash Flood WarningOUNCotton, Jefferson3 hr
May 19, 6:21 PM CDTTornado Warning Tornado observedOUNJefferson24 min
May 19, 6:27 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman48 min
May 19, 6:40 PM CDTTornado Warning Tornado observedOUNJefferson50 min
May 19, 6:56 PM CDTSpecial Weather StatementOUNCleveland, Grady, McClain34 min

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.